Alert archive / Kentucky / Frost Advisories in 2014
Frost Advisory 3, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at Oct 22, 2014, 2:23 PM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Oct 23, 2014, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2014, 2:23 PM CDT (19:23 UTC)
- In effect from
- Oct 23, 2014, 4:00 AM CDT
- Expired
- Oct 23, 2014, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823 WWUS73 KLMK 221923 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 323 PM EDT WED OCT 22 2014 ...AREAS OF FROST EXPECTED ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY EARLY THURSDAY MORNING... .AN AREA OF HIGH PRESSURE WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION TONIGHT. THIS WILL RESULT IN TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING. THESE TEMPERATURES COMBINED WITH LOW LEVEL MOISTURE WILL RESULT IN AREAS OF FROST FORMING ESPECIALLY IN VALLEY AND SHELTERED LOCATIONS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-230400- /O.NEW.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 323 PM EDT WED OCT 22 2014 /223 PM CDT WED OCT 22 2014/ ...FROST ADVISORY IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY. * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE 32 TO 39 DEGREE RANGE THURSDAY MORNING. * TIMING...FROST FORMATION IS EXPECTED EARLY THURSDAY DURING THE PRE-DAWN HOURS THROUGH SUNRISE. * IMPACTS...FROST COULD DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AMS
3 follow-up statements
209 WWUS73 KLMK 230356 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1156 PM EDT WED OCT 22 2014 ...AREAS OF FROST EXPECTED ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY EARLY THURSDAY MORNING... .AN AREA OF HIGH PRESSURE WILL BRING LIGHT WINDS AND CLEAR SKIES TO THE REGION TONIGHT. THIS WILL RESULT IN TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING. THESE TEMPERATURES COMBINED WITH LOW LEVEL MOISTURE WILL RESULT IN AREAS OF FROST FORMING ESPECIALLY IN VALLEY AND SHELTERED LOCATIONS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231300- /O.CON.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 1156 PM EDT WED OCT 22 2014 /1056 PM CDT WED OCT 22 2014/ ...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY... * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE 33 TO 39 DEGREE RANGE THURSDAY MORNING. * TIMING...FROST FORMATION IS EXPECTED EARLY THURSDAY DURING THE PRE-DAWN HOURS THROUGH SUNRISE. * IMPACTS...FROST COULD DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
104 WWUS73 KLMK 230729 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 329 AM EDT THU OCT 23 2014 ...AREAS OF FROST EXPECTED ACROSS PORTIONS OF SOUTHERN INDIANA AND CENTRAL KENTUCKY EARLY THIS MORNING... .AN AREA OF HIGH PRESSURE HAS BROUGHT LIGHT WINDS AND CLEAR SKIES TO PORTIONS OF THE REGION THIS MORNING. THIS WILL RESULT IN TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S. THESE TEMPERATURES COMBINED WITH LOW LEVEL MOISTURE WILL RESULT IN AREAS OF FROST FORMING ESPECIALLY IN VALLEY AND SHELTERED LOCATIONS. KYZ032>037-039>043-047>049-055>057-067-230830- /O.CAN.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/ TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY- LINCOLN KY- INCLUDING THE CITIES OF...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...HARRODSBURG...NICHOLASVILLE... WINCHESTER...DANVILLE...LANCASTER...RICHMOND...STANFORD 329 AM EDT THU OCT 23 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE FROST ADVISORY. WIDESPREAD CLOUDINESS HAS KEPT TEMPERATURES IN THE 40S...THUS WIDESPREAD FROST FORMATION IS NO LONGER EXPECTED. $$ INZ076>079-083-084-089>092-KYZ023>031-038-045-046-053-054-061>066- 070>078-081-082-231300- /O.CON.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-SPENCER KY-NELSON KY-WASHINGTON KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... TAYLORSVILLE...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 329 AM EDT THU OCT 23 2014 /229 AM CDT THU OCT 23 2014/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... * TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE 33 TO 39 DEGREE RANGE THIS MORNING. * TIMING...FROST FORMATION IS EXPECTED EARLY THIS MORNING THROUGH AN HOUR AFTER SUNRISE. * IMPACTS...FROST COULD DAMAGE SENSITIVE VEGETATION IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KD
035 WWUS73 KLMK 231256 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 856 AM EDT THU OCT 23 2014 ...FROST ADVISORY ALLOWED TO EXPIRE... INZ076>079-083-084-089>092-KYZ023>031-038-045-046-053-054-061>066- 070>078-081-082-231400- /O.EXP.KLMK.FR.Y.0003.000000T0000Z-141023T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-SPENCER KY-NELSON KY-WASHINGTON KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... TAYLORSVILLE...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 856 AM EDT THU OCT 23 2014 /756 AM CDT THU OCT 23 2014/ ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS MORNING... WITH TEMPERATURES WARMING INTO THE UPPER 30S TO 40S THIS MORNING...THE THREAT OF FROST HAS ENDED AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ZT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:12 PM CDT, 11 minutes earlier.
Area forecast discussion, Oct 22, 2:12 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 312 PM EDT Wed Oct 22 2014 .SHORT TERM (Now through Thursday Night)... Issued at 310 AM EDT Wed Oct 22 2014 ...Frost Advisory in Effect for Late Tonight into Thursday Morning... Upper level ridging aloft and sfc high pressure will move into the Ohio Valley late tonight providing for good subsidence across the region. Clear skies and light winds are expected overnight and combined with the subsidence, this should provide an ideal rad cooling night causing sfc temps to fall into the 33-39 degree range with perhaps valley/sheltered locations dipping closer to the freezing mark. These temps combined with low level moisture should result in frost formation. However, the extent of frost formation is unknown since current dewpts are running in the 35-40 degree range and overnight dewpts are not expected to drop below freezing. This may result in a heavy dew and perhaps some light fog and prevent frost formation. Will go ahead and issue a frost advy from 9z-13z late tonight into tomorrow morning though assuming at least areas of frost will form in rural locations. Those with sensitive outdoor plants should take precautions to protect them from frost. After a chilly start Thursday, expect temps to warm into the upper 50s and lower 60s Thurs afternoon. Upper level clouds will increase throughout the day. Thursday night a dry front will approach the area bringing increased cloudiness. Low temps will range from the mid 40s west of I-65 to upper 30s/lower 40s east of I-65. .LONG TERM (Friday through Wednesday)... Issued at 245 PM EDT Wed Oct 22 2014 Main forecast concerns in the long term are a shortwave trough passing through Friday then the next chance for rain during the middle of next week. A shortwave trough that currently resides across the northern Rockies will advance eastward across the Great Lakes region Thursday, then dip southeast toward the Ohio River valley on Friday. 22.12z guidance continues to show a spread in regard to its strength, with the ECMWF the stronger outlier. However, its solution has trended weaker and flatter compared to the 00z run. Despite the upper level forcing, high pressure at the surface and the drier mid-levels are expected to keep sensible weather limited to just passing mid/high level clouds Friday. Given this trend and environment, continued a dry forecast Friday for the area. In the wake of this system, northwest flow aloft will remain in place through Sunday with the 500 mb ridge axis extending along the mid-Mississippi River valley. At the surface, a weak front approaches the region on Saturday and again with very little moisture in place, it is expected to pass through dry. Upper level pattern transitions from zonal to southwesterly late in the weekend through the first part of next week as a deeper shortwave trough advances through the central Plains. This system looks to have more moisture return, as it pushes a front through the region Tuesday afternoon into Wednesday. Still some timing and placement differences between the 22.12z guidance but a model consensus of 30 to 50 percent chances spreading west to east Tuesday through Wednesday, highest on Tuesday night, looks appropriate at this time. Soundings show little to no instability, so have kept thunder mention out of the forecast at this point. Temperature wise, plan on a steady warm up Friday through early next week, with the exception Sunday as cooler air slides in the wake of the Saturday frontal passage. Readings will rise above normal with the warmest day expected Monday with middle 70s common. && .AVIATION (18Z TAF Update)... Updated at 125 PM EDT Wed Oct 22 2014 The most immediate TAF concern is at LEX this afternoon as low clouds continue to remain over the TAF site. They will likely bounce between SCT and BKN this afternoon just under 2 kft. These low clouds look mostly diurnally driven so do expect them to burn off around or after sunset with conditions returning to VFR at LEX. All TAF sites stand a chance at MVFR fog tomorrow morning around sunrise. Crossover temps and NAM soundings look favorable, however, believe the light NE wind overnight will allow slight dry air advection which should limit fog intensity. Thus, will continue MVFR vsbys and monitor environmental conditions closely this evening. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........AMS Long Term.........ZBT Aviation..........AMS
Hazardous weather outlook, Oct 22, 9:46 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1046 AM EDT WED OCT 22 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231500- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1046 AM EDT WED OCT 22 2014 /946 AM CDT WED OCT 22 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/13/AMS
Nearby
Frost Advisories in Kentucky, 2014Frost Advisories in Indiana, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.